Vector space bases associated to vanishing ideals of points
2010 (English)In: Journal of Pure and Applied Algebra, ISSN 0022-4049, E-ISSN 1873-1376, Vol. 214, no 4, 309-321 p.Article in journal (Refereed) Published
In this paper we discuss four different constructions of vector space bases associated to vanishing ideals of points. We show how to compute normal forms with respect to these bases and give new complexity bounds. As an application, we drastically improve the computational algebra approach to the reverse engineering of gene regulatory networks.
Place, publisher, year, edition, pages
Elsevier , 2010. Vol. 214, no 4, 309-321 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-31521DOI: 10.1016/j.jpaa.2009.05.013ISI: 000273248700002OAI: oai:DiVA.org:su-31521DiVA: diva2:277499